# SDR UPS05245206

- Difficulty date: July 31, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE AFT OF RT 294.5 FWD ATTACHMENT ANGLE OF NWW BOX AND RT HAS EVIDENCE OF CORROSION.  REPAIR CARRIED OUT IAW SRM 51-10-6, 53-10-1 & 51-40-2.
